# SDR SWAA2025010761620

- Difficulty date: November 19, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON FCB SIDEWALL TO FLOOR SUPPORT NUTPLATE HOLES FROM BS500A+12 TO BS500H+15 RBL24 WL156.<[01] MEASUREMENT TABLE ITEM 22 'NO' INCORRECT BY AMT; PHOTO IS CURRENTLY IN THE ATTACHMENT; SO AMT MUST EDIT TO 'YES'.;[02] REMOVED AND REPLACED FCB SIDEWALL TO FLOOR SUPPORT ASSY IAW SRM 51-40-02 & DWG 143A7500; BS500A TO BS500I RBL24 WL156.;[03] VERIFIED CORRECTIVE ACTION #2
